# SDR SWAA2022080125469

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 324AL BRACKET VERTICAL STABILIZER 2022-372898 / [01] REPLACED BRACKET ON ACCESS PANEL 324AL VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND 51-40-02;[02] TASK CARD COMPLETED
